# SDR FDEA201408272333

- Difficulty date: August 27, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 35,793 hours, 13,175 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: A57240810214
- Condition: Corroded
- Location: Lt Wing
- Part time: 35,793 hours, 13,175 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG RIB 5 FITTING FWD LUG HAS CORROSION IN BORE, FWD FACE & AFT FACE.  COMPLIED WITH EA 6-5710-T0310821 P1 BASIC WINGS STRUCTURE LT & RT RIB 5 CORROSION.
